# SDR DXTA2023070390060

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 14,388 hours, 10,962 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLT, DESCENDING THRU 32500,  HAD A PITCH TRIM RUNAWAY.  PERFORMED MEMORY ITEMS FOR RUNAWAY PITCH TRIM, FOLLOWED RUNAWAY PITCH TRIM QRC ITEMS, PULLED LP C16R5 CIRCUIT BREAKER. COMPLIED WITH ELEVATOR TRIM ACT GREASING TO PURGE OLD GREASE FROM ACTS.  MOSTURE CONTAMINANT WAS EVIDENT,  NOTED THAT WHEN GREASING ACTUATORS IT TOOK A LOT OF GREASE TO BE PUMPED INTO FITTINGS BEFORE OLD GREASE CAME OTU SUSPECT NOT ENOUGH GREASE WAS INSTALLED INTO ACTUATORS.  ACTUATOR TRIM THROUGH FULL OF MOTION 10 TIMES ELECTRICALLY & MANUALLY WITH TRIM WHEEL,  NO DEFECTS.   TRAVEL FELT SMOOTH & SATIS.  NO FURTHER DEFECTS NOTED AT THIS TIME WORK IAW MM 12-20-27.
